MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, BIOCOMPOSITE QUICK CONNECT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, BIOCOMPOSITE QUICK CONNECT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, BIOCOMPOSITE QUICK CONNECT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/9/2024 it was reported by a sales representative via email that an ar-1996cd-1 biocomposite interference screw driver had bioburden stuck in the cannulation and could not tighten an ar-4030c-08 fastthread biocomposite interference screw.This was discovered during a procedure on (b)(6) 2024.Additional information received on 12/19/2024: this was discovered when the guidewire was attempted to be inserted in the ar-1996cd-1 biocomposite interference screw, it was noticed the driver had bioburden stuck in the cannulation.The procedure performed was an aclr.The case was completed using a screw from another manufacturer, as there were no other drivers available.The case was delayed ten minutes without administering additional anesthesia.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the driver while engaged with the screw.

Brand Name
DRIVER, BIOCOMPOSITE QUICK CONNECT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21071825
Report Number1220246-2025-09200
Device Sequence Number3409945
Product Code LXH
UDI-Device Identifier00888867025714
UDI-Public00888867025714
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, BIOCOMPOSITE QUICK CONNECT
Device Catalogue NumberAR-1996CD-1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown